Table of Contents
International Journal of Computational Mathematics
Volume 2014, Article ID 436140, 8 pages
http://dx.doi.org/10.1155/2014/436140
Research Article

Modified Eccentric Connectivity of Generalized Thorn Graphs

1Department of Basic Sciences and Humanities (Mathematics), Calcutta Institute of Engineering and Management, Kolkata 700 040, India
2Department of Mathematics, National Institute of Technology, Durgapur 713 209, India
3Department of Mathematics, Aliah University, DN 20, Sector V, Salt Lake, Kolkata 700 091, India

Received 26 June 2014; Accepted 9 December 2014; Published 22 December 2014

Academic Editor: Sheung-Hung Poon

Copyright © 2014 Nilanjan De et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. Dankelmann, W. Goddard, and C. S. Swart, “The average eccentricity of a graph and its subgraphs,” Utilitas Mathematica, vol. 65, pp. 41–51, 2004. View at Google Scholar · View at MathSciNet · View at Scopus
  2. V. Sharma, R. Goswami, and A. K. Madan, “Eccentric connectivity index: a novel highly discriminating topological descriptor for structure-property and structure-activity studies,” Journal of Chemical Information and Computer Sciences, vol. 37, no. 2, pp. 273–282, 1997. View at Google Scholar · View at Scopus
  3. T. Došlic, M. Saheli, and D. Vukičević, “Eccentric connectivity index: extremal graphs and values,” Iranian Journal of Mathematical Chemistry, vol. 1, pp. 45–56, 2010. View at Google Scholar
  4. A. Ilić and I. Gutman, “Eccentric connectivity index of chemical trees,” MATCH Communications in Mathematical and in Computer Chemistry, vol. 65, pp. 731–744, 2011. View at Google Scholar
  5. B. Zhou and Z. Du, “On eccentric connectivity index,” Match Communications in Mathematical and in Computer Chemistry, vol. 63, no. 1, pp. 181–198, 2010. View at Google Scholar · View at MathSciNet
  6. X. Xu and Y. Guo, “The edge version of eccentric connectivity index,” International Mathematical Forum, vol. 7, no. 6, pp. 273–280, 2012. View at Google Scholar · View at MathSciNet
  7. V. Kumar, S. Sardana, and A. K. Madan, “Predicting anti-HIV activity of 2,3-diaryl-1,3-thiazolidin-4-ones: computational approach using reformed eccentric connectivity index,” Journal of Molecular Modeling, vol. 10, no. 5-6, pp. 399–407, 2004. View at Publisher · View at Google Scholar · View at Scopus
  8. T. Došlić and M. Saheli, “Augmented eccentric connectivity index,” Miskolc Mathematical Notes, vol. 12, no. 2, pp. 149–157, 2011. View at Google Scholar
  9. H. Dureja and A. K. Madan, “Superaugmented eccentric connectivity indices: new-generation highly discriminating topological descriptors for QSAR/QSPR modeling,” Medicinal Chemistry Research, vol. 16, no. 7–9, pp. 331–341, 2007. View at Publisher · View at Google Scholar · View at Scopus
  10. S. Gupta, M. Singh, and A. K. Madan, “Connective eccentricity index: a novel topological descriptor for predicting biological activity,” Journal of Molecular Graphics and Modelling, vol. 18, no. 1, pp. 18–25, 2000. View at Publisher · View at Google Scholar · View at Scopus
  11. A. R. Ashrafi and M. Ghorbani, “A study of fullerenes by MEC polynomials,” Electronic Materials Letters, vol. 6, no. 2, pp. 87–90, 2010. View at Publisher · View at Google Scholar · View at Scopus
  12. M. Alaeiyan, J. Asadpour, and R. Mojarad, “A numerical method for MEC polynomial and MEC index of one-pentagonal carbon nanocones,” Fullerenes, Nanotubes and Carbon Nanostructures, vol. 21, no. 10, pp. 825–835, 2013. View at Publisher · View at Google Scholar · View at Scopus
  13. A. R. Ashrafi, M. Ghorbani, and M. A. Hossein-Zadeh, “The eccentric connectivity polynomial of some graph operations,” Serdica Journal of Computing, vol. 5, no. 2, pp. 101–116, 2011. View at Google Scholar · View at MathSciNet
  14. N. De, S. M. A. Nayeem, and A. Pal, “Total eccentricity index of the generalized hierarchical product of graphs,” International Journal of Applied and Computational Mathematics, 2014. View at Publisher · View at Google Scholar
  15. I. Gutman and N. Trinajstić, “Graph theory and molecular orbitals. Total π-electron energy of alternant hydrocarbons,” Chemical Physics Letters, vol. 17, no. 4, pp. 535–538, 1972. View at Publisher · View at Google Scholar · View at Scopus
  16. I. Gutman, “Distance of thorny graphs,” Publications de l'Institut Mathématique, vol. 63, pp. 31–36, 1998. View at Google Scholar · View at MathSciNet
  17. D. Bonchev and D. J. Klein, “On the wiener number of thorn trees, stars, rings, and rods,” Croatica Chemica Acta, vol. 75, no. 2, pp. 613–620, 2002. View at Google Scholar · View at Scopus
  18. A. Heydari and I. Gutman, “On the terminal Wiener index of thorn graphs,” Kragujevac Journal of Science, vol. 32, pp. 57–64, 2010. View at Google Scholar
  19. K. M. Kathiresan and C. Parameswaran, “Certain generalized thorn graphs and their Wiener indices,” Journal of Applied Mathematics and Informatics, vol. 30, no. 5-6, pp. 793–807, 2012. View at Google Scholar
  20. S. Li, “Zagreb polynomials of thorn graphs,” Kragujevac Journal of Science, vol. 33, pp. 33–38, 2011. View at Google Scholar
  21. D. Vukičević, B. Zhou, and N. Trinajstićc, “Altered Wiener indices of thorn trees,” Croatica Chemica Acta, vol. 80, no. 2, pp. 283–285, 2007. View at Google Scholar · View at Scopus
  22. H. B. Walikar, H. S. Ramane, L. Sindagi, S. S. Shirakol, and I. Gutman, “Hosoya polynomial of thorn trees, rods, rings, and stars,” Kragujevac Journal of Science, vol. 28, pp. 47–56, 2006. View at Google Scholar
  23. B. Zhou, “On modified Wiener indices of thorn trees,” Kragujevac Journal of Mathematics, vol. 27, pp. 5–9, 2005. View at Google Scholar · View at MathSciNet
  24. B. Zhou and D. Vukičević, “On Wiener-type polynomials of thorn graphs,” Journal of Chemometrics, vol. 23, no. 12, pp. 600–604, 2009. View at Publisher · View at Google Scholar · View at Scopus
  25. N. De, “On eccentric connectivity index and polynomial of thorn graph,” Applied Mathematics, vol. 3, pp. 931–934, 2012. View at Google Scholar
  26. N. De, “Augmented eccentric connectivity index of some thorn graphs,” International Journal of Applied Mathematical Research, vol. 1, no. 4, pp. 671–680, 2012. View at Google Scholar